# SDR YENA2023101701255

- Difficulty date: October 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 02755
- Aircraft time: 63,942 hours, 22,623 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 LH SIDE DOOR STOP FITTING (N7) ON HOLE (H3) (CRACK DIRECTION 4 OCLOCK) AT FWD GALLEY AREA (1EA); REF AEROMAN WO 2023 278/1 NR 2023-563450 REMOVED AND REPLACED INTERCOSTAL LOCATED AT FRAME 16 AT LEVEL DOOR STOP FITTING 7 LH SIDE AT FWD GALLEY IAW A320 SRM 51-42-11. DWD D53112300 AND IAW A320 SRM 53-11-12-300-010.
